MAUDE Adverse Event Report: GYRUS ACMI, INC. POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION

GYRUS ACMI, INC. POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Model Number PS-0544CJDA
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the powerseal curved jaw sealer and divider had a seal error.The issue was found during a therapeutic robotic myomectomy procedure.The procedure was completed with a similar device.There were no reports of patient harm.

Brand Name
POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Common Device Name
POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25008653
Report Number3011050570-2026-00471
Device Sequence Number13287171
Product Code GEI
UDI-Device Identifier00821925044579
UDI-Public00821925044579
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS-0544CJDA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown